# SDR T042003F00000

- Difficulty date: November 13, 2002
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N8091Z
- Make and model: Cessna U206A
- Aircraft serial: U2060491
- Engine: Cont IO520*
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: C229412
- Part serial: FJ179
- Condition: Cracked
- Location: Prop Spinner
- Part time: 488 hours
- Component: Spinner, Hartzl
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS BULKHEAD CRACKED BETWEEN THE MOUNTING HOLES OF THE RE-ENFORCEMENT AND OUTBOARD FLANGE.  ONLY 2 CRACKS, PORT DID NOT FAIL FURTHER FOUND AT 100 HOUR INSPECTION.
